# SDR AALA202501048731

- Difficulty date: January 3, 2025
- Submitted: January 5, 2025
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 62,319 hours, 38,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D5311275120200
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION WAS FOUND IN HOLE 7 LOC AT FR16 DOUBLER JUGGLE AREA, LH SIDE, AT LEVEEL DOOR STOP 7. CONFIRM INDICATION USING BOROSCOPE VIEW IAW NTM 51-90-00. CRACK DEPTH: 0.110 INCHES
